# SDR DALA2025082606327

- Difficulty date: August 19, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,718 hours, 48,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB AFT CARGO DOOR DAMAGE   REPAIRED REF : B717-200 SRM 53-20-15 (1152187)
